# SDR KBMA113842

- Difficulty date: May 20, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- Aircraft time: 4,385 hours
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Contaminated
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE LIGHT STAYS ON/ FIRE DETECTOR SOAKED WITH OIL .  DEGREASED FIRE DETECTOR.
